# SDR SWIA201743755

- Difficulty date: August 18, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM LOWER FLANGE CRACKED APPROX 1.5 INCHES LONG AT RBL 9.  REMOVED AND REPLACED THE CROSSBEAM IAW REO.
